Alert archive / Nebraska / Red Flag Warnings in 2024

Red Flag Warning 2, NWS North Platte, NE

February 25, 202419 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Feb 25, 2024, 1:44 AM MST for 19 counties in Nebraska. It took effect at Feb 25, 2024, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2024, 1:44 AM MST (08:44 UTC)
In effect from
Feb 25, 2024, 11:00 AM MST
Expired
Feb 25, 2024, 5:00 PM MST
In force
6 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Blaine County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 64 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3140 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

895 
WWUS83 KLBF 250844
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
244 AM CST Sun Feb 25 2024

NEZ210-219-252100-
/O.UPG.KLBF.FW.A.0002.240225T1800Z-240226T0000Z/
/O.NEW.KLBF.FW.W.0002.240225T1800Z-240226T0000Z/
Frenchman Basin-Loess Plains-
244 AM CST Sun Feb 25 2024 /144 AM MST Sun Feb 25 2024/

...RED FLAG WARNING IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
6 PM CST /5 PM MST/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY 
FOR PORTIONS OF SOUTHWEST NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning for gusty winds and low humidity, which is in effect
from noon CST /11 AM MST/ today to 6 PM CST /5 PM MST/ this 
evening. The Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 210 Frenchman Basin and Fire 
  Weather Zone 219 Loess Plains.

* TIMING...12 PM to 6 PM CST Sunday.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* TEMPERATURES...Highs in the low 70s.

* LIGHTNING...Not expected.

* IMPACTS...Any fire start will be capable of spreading rapidly 
  and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ204-252100-
/O.NEW.KLBF.FW.W.0002.240225T1800Z-240226T0000Z/
Eastern Panhandle/Crescent Lake NWR-
144 AM MST Sun Feb 25 2024

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF
WESTERN NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning for gusty winds and low humidity, which is in effect
from 11 AM this morning to 5 PM MST this afternoon.

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR.

* TIMING...11 AM to 5 PM MST Sunday.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* TEMPERATURES...Highs in the middle to upper 60s.

* LIGHTNING...Not expected.

* IMPACTS...Any fire start will be capable of spreading rapidly 
  and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
699 
WWUS83 KLBF 251820
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
1220 PM CST Sun Feb 25 2024

NEZ206-260000-
/O.EXA.KLBF.FW.W.0002.000000T0000Z-240226T0000Z/
Sandhills/Valentine NWR/Nebraska National Forest-
1220 PM CST Sun Feb 25 2024

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR WEST
CENTRAL NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning for gusty winds and low humidity, which is in effect
until 6 PM CST this evening.

* AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine 
  NWR/Nebraska National Forest.

* TIMING...Through 6 PM CST Sunday.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 15 to 18 percent.

* TEMPERATURES...Highs generally in the mid to upper 60s.

* LIGHTNING...Not expected.

* IMPACTS...Any fire start will be capable of spreading rapidly 
  and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ204-210-219-260000-
/O.CON.KLBF.FW.W.0002.000000T0000Z-240226T0000Z/
Eastern Panhandle/Crescent Lake NWR-Frenchman Basin-Loess Plains-
1220 PM CST Sun Feb 25 2024 /1120 AM MST Sun Feb 25 2024/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS EVENING FOR PORTIONS OF THE PANHANDLE AND SOUTHWEST NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 210 Frenchman 
  Basin and Fire Weather Zone 219 Loess Plains.

* TIMING...Through 5 PM MST Sunday.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 10 to 15 percent.

* TEMPERATURES...Highs in the mid 60s to lower 70s.

* LIGHTNING...Not expected.

* IMPACTS...Any fire start will be capable of spreading rapidly 
  and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
825 
WWUS83 KLBF 252006
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
206 PM CST Sun Feb 25 2024


NEZ204-206-210-219-260415-
/O.NEW.KLBF.FW.W.0003.240226T1600Z-240227T0000Z/
/O.CON.KLBF.FW.W.0002.000000T0000Z-240226T0000Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-Frenchman Basin-
Loess Plains-
206 PM CST Sun Feb 25 2024 /106 PM MST Sun Feb 25 2024/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS EVENING FOR MUCH OF WESTERN NEBRASKA...

...RED FLAG WARNING IN EFFECT FROM 10 AM CST /9 AM MST/ TO 6 PM 
CST /5 PM MST/ MONDAY...

The National Weather Service in North Platte has issued a Red
Flag Warning for gusty winds and low humidity, which is in effect
from 10 AM CST /9 AM MST/ to 6 PM CST /5 PM MST/ Monday.

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather 
  Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess 
  Plains.

* TIMING...Through 6 PM CST Sunday and 10 AM CST to 6 PM CST
  Monday.

* WINDS...West 10 to 20 mph with gusts up to 35 mph Sunday. West
  20 to 30 mph with gusts up to 40 mph Monday. 

* RELATIVE HUMIDITY...As low as 10 to 15 percent Sunday. As low 
  as 15 to 20 percent Monday. 

* TEMPERATURES...Highs generally around 70 Sunday. Highs in the
  lower to mid 70s Monday. 

* LIGHTNING...Not expected.

* IMPACTS...Any fire start will be capable of spreading rapidly 
  and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ208-209-260415-
/O.NEW.KLBF.FW.W.0003.240226T1600Z-240227T0000Z/
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-
206 PM CST Sun Feb 25 2024

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY FOR
FOR PORTIONS OF NORTHERN AND NORTH CENTRAL NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning for gusty winds and low humidity, which is in effect
from 10 AM to 6 PM CST Monday.

* AFFECTED AREA...Fire Weather Zone 208 Niobrara Valley/Fort 
  Niobrara NWR/Samuel R McKelvie National Forest and Fire 
  Weather Zone 209 Loup Rivers Basin.

* TIMING...10 AM CST to 6 PM CST Monday.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 15 to 20 percent.

* TEMPERATURES...Highs generally in the lower 70s. 

* LIGHTNING...Not expected. 

* IMPACTS...Any fire start will be capable of spreading rapidly
  and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
700 
WWUS83 KLBF 252354
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
554 PM CST Sun Feb 25 2024

NEZ204-206-210-219-260100-
/O.EXP.KLBF.FW.W.0002.000000T0000Z-240226T0000Z/
/O.CON.KLBF.FW.W.0003.240226T1600Z-240227T0000Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-Frenchman Basin-
Loess Plains-
554 PM CST Sun Feb 25 2024 /454 PM MST Sun Feb 25 2024/

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CST /9 AM MST/
TO 6 PM CST /5 PM MST/ MONDAY FOR MOST OF WESTERN AND CENTRAL
NEBRASKA...

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST /5 PM MST/ THIS 
EVENING FOR PORTIONS OF WESTERN AND CENTRAL NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather 
  Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess 
  Plains.

* TIMING...Through 6 PM CST Sunday and 10 AM CST to 6 PM CST 
  Monday.

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...Up to 73.

* LIGHTNING...Not expected.

* IMPACTS...Any fire start will be capable of spreading rapidly 
  and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ208-209-260100-
/O.CON.KLBF.FW.W.0003.240226T1600Z-240227T0000Z/
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-
554 PM CST Sun Feb 25 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CST /9 AM MST/
TO 6 PM CST /5 PM MST/ MONDAY FOR MOST OF WESTERN AND CENTRAL
NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 208 Niobrara Valley/Fort 
  Niobrara NWR/Samuel R McKelvie National Forest and Fire 
  Weather Zone 209 Loup Rivers Basin.

* TIMING...10 AM CST to 6 PM CST Monday.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 16 percent.

* TEMPERATURES...Up to 72.

* LIGHTNING...Not expected.

* IMPACTS...Any fire start will be capable of spreading rapidly 
  and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Feb 24, 10:17 PM MST, 3 hours 27 minutes earlier. Its key messages:

  • Unseasonably warm, dry, and windy weather will continue through Monday, resulting in fire weather conditions. Red Flag Warning for southwest and central Neb today, Fire Weather Watch tomorrow for southwest.
  • Powerful cold front early Tuesday will bring a sudden return to winter with blustery north winds and snow showers. Minor accumulations are possible for northern Neb.
  • Mild and fair conditions come back for the end of the week with another stretch of potential fire weather next weekend.
Area forecast discussion, Feb 24, 10:17 PM MST, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1117 PM CST Sat Feb 24 2024

.KEY MESSAGES...

- Unseasonably warm, dry, and windy weather will continue through
Monday, resulting in fire weather conditions. Red Flag Warning for
southwest and central Neb today, Fire Weather Watch tomorrow for
southwest.

- Powerful cold front early Tuesday will bring a sudden return to
winter with blustery north winds and snow showers. Minor
accumulations are possible for northern Neb.

- Mild and fair conditions come back for the end of the week
  with another stretch of potential fire weather next weekend.

&&

.SYNOPSIS...
Issued at 404 PM CST Sat Feb 24 2024

Nebraska lies in broad northwest flow aloft as the upper ridge
retreats to the Four Corners and a more subtle trough digs into the
Upper Midwest behind the primary East Coast trough. At the surface,
a cool front turned warm front has stalled in eastern Nebraska,
while a meandering trough extends up the High Plains, cutting across
the Nebraska panhandle. Critical fire weather conditions have been
observed (through 21z) at IML and BBW, with several other locations
approaching criteria.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 404 PM CST Sat Feb 24 2024

This evening and tonight... Northwest winds relax after sunset as
the boundary layer decouples and the surface inversion grows. Flow
at H85 gradually weakens overnight, so there may still be a few
rogue gusts during the early night hours. The region remains
moisture starved, and the only clouds should skirt the northeast
portions of the CWA tonight. Given the 12z suite of numerical
guidance and observations from this morning, trended toward the cool
end of the NBM envelope once again. The forecast falls in between
MAV/MET/ECS solutions and the 25%ile of NBM. One factor to consider
is weak WAA at H85 with roughly 3C rises compared to last night. Min
temps range from upper 20s in the panhandle and Platte Valley to
lower 30s north central. Despite the relaxed winds, fire weather
concerns don't completely alleviate. Humidity recovery will likely
be limited across the southwest, generally 55-65% max values, and
will jump start the red flag risk for tomorrow.

Tomorrow... The upper ridge flattens over the Southern US, while the
trough broadens over the northern tier of the Conus. Flow nearly
becomes zonal for Nebraska, but support for continued warmth
remains. The stalled warm front over eastern Nebraska kicks east,
and a cold front in the Dakotas has yet to drop south. The modest
warm air advection scheme at H85 keeps going with an additional 3C
rise across the panhandle and Sandhills. Temps range from 7-12C,
which when efficiently mixed to the surface and aided by plentiful
sunshine, should translate to highs in the 60s. Far southwest Neb,
basically Chase, Hayes, Frontier counties, should top 70F. The max
temp forecast still lines up with the lower quartile of the NBM
envelope. Potential exists for even warmer highs, which very well
may be achieved given fairly strong downslope flow and sunny skies.
A corridor of 25-30kt flow at H85 should not have much an issue
mixing to the surface. This setup results in fire weather
conditions: near critical in the Sandhills, locally/briefly critical
in the panhandle, and probably sustained critical in the far
southwest. Humidity values may drop even lower compared to today,
where 10% cannot be ruled out near and south of Hwy 6. Issued a Fire
Weather Watch for zones 210 and 219 where confidence was greatest
for reaching red flag criteria for at least 3 hours. Would not be
surprised for an hour or two of critical in the southern panhandle
and Custer Co, but will punt that decision to the next forecast
shift depending on later guidance.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 404 PM CST Sat Feb 24 2024

Fire weather concerns continue into Monday as a low level thermal
ridge builds even further over the Great Plains. Guidance is
consistent in suggesting H85 temps somewhere around 14C in the
Sandhills, which correspond roughly to the 97%ile of climo per NAEFS
ensembles. The signal for anomalous warmth also exists in the ECM
EFI, where confidence ranges from 0.7-0.8/1. Pushed forecast max
temps up another degree or two across the region, where values line
up with MEX/ECX guidance and the 50%ile of NBM. Highs in the
lower/mid 70s in southwest and central Neb approach or tie daily
records. Northwest Neb may remain in the upper 60s, which is still
20 degrees above normal. Westerly low level flow kicks into
overdrive as the surface pressure gradient tightens ahead of the
approaching deep low and cold front. The upper trough over the
Western US also digs and begins to spread east, especially later in
the day. The resultant wind gusts of 30 to 40 mph across the
panhandle and Sandhills will be more than enough to carry fire
headlines. Humidity will be more borderline, but trends will be
monitored given the winds and fuels status.

The powerful cold front crashes through the forecast area early
Tuesday, leading the way for a sudden return to winter. The cold air
advection is stark, shown by H85 temps plummeting to around -15C by
00z in the north and -10C in the south. The front passage itself may
be dry, but rapidly strengthening fgen forcing and moistening at H5-
7 associated with the digging upper trough will encourage
precipitation development during the day. Given the scope of the CAA
and overall thermal profiles, most precipitation will likely fall as
snow. SLR's start out seasonably low, but quickly adjust to near
normal or seasonably high values (15-18:1) during the afternoon.
There should be a window of a few hours of favorable lift and
saturation within the DGZ to support minor or light accumulations in
the northern Sandhills. The quick-hitting nature of the strong mid-
level forcing should limit the potential for any higher amounts, but
1 to 2 inches seems reasonable near and north of Hwy 20. Farther
south where the very cold air will be relatively delayed, a skiff or
dusting of snow is more probable. Whatever the accumulation may be,
blustery winds will result in significantly reduced visibility. The
setup may also be conducive for snow squalls.

Beyond the sudden switch to winter, the synoptic pattern resets with
another building upper ridge over the Plains. When combined with
southerly return flow over an expansive surface high over the
Southeast US, temperatures should moderate and even go back above
normal levels by the end of the week. Depending on wind and humidity
levels, the area may experience another round of fire weather next
weekend.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1116 PM CST Sat Feb 24 2024

Quiet and dry conditions are expected through Sunday with the main
aviation concern being some stronger winds during the afternoon
across the entire region. Westerly wind gusts up to 25 knots are
possible by mid-afternoon before decreasing below 10 knots after
sunset.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch Sunday afternoon for NEZ210-219.

&&

SYNOPSIS...Snively
SHORT TERM...Snively
LONG TERM...Snively
AVIATION...Kulik
Hazardous weather outlook, Feb 24, 5:35 PM MST, 8 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
635 PM CST Sat Feb 24 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-251200-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
635 PM CST Sat Feb 24 2024 /535 PM MST Sat Feb 24 2024/

This Hazardous Weather Outlook is for portions of central
Nebraska, north central Nebraska, panhandle Nebraska, southwest
Nebraska, and west central Nebraska.

.DAY ONE...Tonight

The probability for hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

For Sunday and Monday, near critical to critical fire weather
conditions are expected to continue given the combination of low
relative humidity and strong, gusty westerly winds.

On Tuesday, a passing cold front will bring snow showers across
western and north central Nebraska. Another round of gusty winds may
cause lowered visibility during snow showers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 1:06 PM MSTRed Flag WarningLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more31 hr

Nearby

Red Flag Warnings in Nebraska, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.